Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 678171, 21 pages
http://dx.doi.org/10.1155/2012/678171
Research Article

Weighted Hardy and Potential Operators in Morrey Spaces

Department of Mathematics, Research Center CEAF, Instituto Superior Técnico, 1049-003 Lisbon, Portugal

Received 15 November 2009; Accepted 9 June 2010

Academic Editor: V. Stepanov

Copyright © 2012 Natasha Samko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. B. Morrey,, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, vol. 105, Princeton University Press, Princeton, NJ, USA, 1983.
  3. A. Kufner, O. John, and S. Fučík, Function Spaces, Noordhoff International, 1977.
  4. M. E. Taylor, Tools for Pde: Pseudodifferential Operators, Paradifferential Operators, and Layer Potentials, vol. 81 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2000.
  5. D. R. Adams, “A note on Riesz potentials,” Duke Mathematical Journal, vol. 42, no. 4, pp. 765–778, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. R. Adams and J. Xiao, “Nonlinear potential analysis on Morrey spaces and their capacities,” Indiana University Mathematics Journal, vol. 53, no. 6, pp. 1631–1666, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Alvarez, “The distribution function in the Morrey space,” Proceedings of the American Mathematical Society, vol. 83, no. 4, pp. 693–699, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Arai and T. Mizuhara, “Morrey spaces on spaces of homogeneous type and estimates for □b and the Cauchy-Szegö projection,” Mathematische Nachrichten, vol. 185, no. 1, pp. 5–20, 1997. View at Publisher · View at Google Scholar
  9. V. I. Burenkov, H. V. Guliyev, and V. S. Guliyev, “Necessary and sufficient conditions for the boundedness of fractional maximal operators in local Morrey-type spaces,” Journal of Computational and Applied Mathematics, vol. 208, no. 1, pp. 280–301, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. V. I. Burenkov and H. V. Guliyev, “Necessary and sufficient conditions for boundedness of the maximal operator in local Morrey-type spaces,” Studia Mathematica, vol. 163, no. 2, pp. 157–176, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH
  12. G. Di Fazio and M. A. Ragusa, “Commutators and Morrey spaces,” Bollettino dell'Unione Matematica Italiana, vol. 7, no. 5, pp. 323–332, 1991. View at Google Scholar
  13. Y. Ding and S. Lu, “Boundedness of homogeneous fractional integrals on Lp for n/a < p,” Nagoya Mathematical Journal, vol. 167, pp. 17–33, 2002. View at Google Scholar · View at Zentralblatt MATH
  14. E. Nakai, “Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces,” Mathematische Nachrichten, vol. 166, pp. 95–103, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. E. Nakai, “On generalized fractional integrals,” Taiwanese Journal of Mathematics, vol. 5, no. 3, pp. 587–602, 2001. View at Google Scholar · View at Zentralblatt MATH
  16. E. Nakai and H. Sumitomo, “On generalized Riesz potentials and spaces of some smooth functions,” Scientiae Mathematicae Japonicae, vol. 54, no. 3, pp. 463–472, 2001. View at Google Scholar · View at Zentralblatt MATH
  17. D. K. Palagachev and L. G. Softova, “Singular integral operators, Morrey spaces and fine regularity of solutions to PDE's,” Potential Analysis, vol. 20, no. 3, pp. 237–263, 2004. View at Publisher · View at Google Scholar
  18. J. Peetre, “On convolution operators leaving p, spaces invariant,” Annali di Matematica Pura ed Applicata, vol. 72, no. 1, pp. 295–304, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Peetre, “On the theory of p, spaces,” Journal of Functional Analysis, vol. 4, pp. 71–87, 1969. View at Google Scholar · View at Zentralblatt MATH
  20. M. A. Ragusa, “Commutators of fractional integral operators on vanishing-Morrey spaces,” Journal of Global Optimization, vol. 40, no. 1–3, pp. 361–368, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Shirai, “Necessary and sufficient conditions for boundedness of commutators of fractional integral operators on classical Morrey spaces,” Hokkaido Mathematical Journal, vol. 35, no. 3, pp. 683–696, 2006. View at Google Scholar · View at Zentralblatt MATH
  22. S. Spanne, “Some function spaces defined using the mean oscillation over cubes,” Annali della Scuola Normale Superiore di Pisa, vol. 19, pp. 593–608, 1965. View at Google Scholar · View at Zentralblatt MATH
  23. G. Stampacchia, “The spaces Lp,, N(p,) and interpolation,” Annali della Scuola Normale Superiore di Pisa, vol. 3, no. 19, pp. 443–462, 1965. View at Google Scholar
  24. N. G. Samko, “Weighted Hardy and singular operators in Morrey spaces,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 56–72, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. N. K. Bari and S. B. Stečkin, “Best approximations and differential properties of two conjugate functions,” Proceedings of the Moscow Mathematical Society, vol. 5, pp. 483–522, 1956 (Russian). View at Google Scholar
  26. N. K. Karapetyants and N. Samko, “Weighted theorems on fractional integrals in the generalized Hölder spaces H0ω(p) via the indices mω and Mω,” Fractional Calculus & Applied Analysis, vol. 7, no. 4, pp. 437–458, 2004. View at Google Scholar · View at Zentralblatt MATH
  27. S. G. Krein, Y. I. Petunin, and E. M. Semënov, Interpolyatsiya Lineinykh Operatorov, Nauka, Moscow, Russia, 1978.
  28. L. Maligranda, “Indices and interpolation,” Dissertationes Mathematicae, vol. 234, article 49, 1985. View at Google Scholar · View at Zentralblatt MATH
  29. L. Maligranda, Orlicz Spaces and Interpolation, vol. 5, Departamento de Matemática, Universidade Estadual de Campinas, Campinas SP, Brazil, 1989.
  30. W. Matuszewska and W. Orlicz, “On some classes of functions with regard to their orders of growth,” Studia Mathematica, vol. 26, pp. 11–24, 1965. View at Google Scholar · View at Zentralblatt MATH
  31. N. G. Samko, “Singular integral operators in weighted spaces with generalized Hölder condition,” Proceedings of A. Razmadze Mathematical Institute, vol. 120, pp. 107–134, 1999. View at Google Scholar · View at Zentralblatt MATH
  32. N. Samko, “On non-equilibrated almost monotonic functions of the Zygmund-Bary-Stechkin class,” Real Analysis Exchange, vol. 30, no. 2, pp. 727–746, 2004. View at Google Scholar
  33. A. Kufner and L.-E. Persson, Weighted Inequalities of Hardy Type, World Scientific, River Edge, NJ, USA, 2003.
  34. C. Bennett and R. Sharpley, Interpolation of Operators, vol. 129, Academic Press, Boston, Mass, USA, 1988.